MathSciNet Relay Station
MathSciNet bibliographic data
MR2164263 (2006i:35066) 35J40 (31A10 35C15 35Q72 74K20)
Dall'Acqua, Anna; Sweers, Guido The clamped-plate equation for the limaçon. Ann. Mat. Pura Appl. (4) 184 (2005), no. 3, 361–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement